PANADOL OPTIZORB 500 mg. 24 tablets
Panadol Optizorb 500 mg film-coated tablet is an analgesic agent and high temperature and is used for the treatment of most conditions associated with mild to moderate pain and fever, for example. headache, including migraine, toothache, backache, rheumatic and muscular pain, menstrual cramps, pain in sore throat.
How does PANADOL Optizorb?
Optizorb Panadol 500 mg tablets contain paracetamol - analgesic (pain reliever) and antipyretic (reduces fever). Optizorb Panadol 500 mg tablets do not irritate the stomach and the tablets are capsule shaped, which makes them easier to swallow.
Panadol Optizorb 500 mg tablet contains system disintegration of the tablet, which accelerates the dissolution and thus provides at least 37% faster onset of action compared to conventional paracetamol tablets.
2. BEFORE YOU TAKE PANADOL Optizorb
Remember: PANADOL Optizorb contain acetaminophen.
Do not take other medicines containing paracetamol.
Do not take Panadol Optizorb if you are allergic to acetaminophen or any of the other ingredients. Contains parahydroxybenzoates, which can cause allergic reaction.
Consult your doctor or pharmacist before taking PANADOL Optizorb if:
you have kidney or liver disease;
taking metoclopramide, domperidone (used for treatment of nausea and vomiting) or cholestyramine administered for lowering cholesterol levels;
take anticoagulants - medicines used to thin the blood;
you should take a pain reliever every day for an extended period;
you have trouble breathing when using this or a similar medicine in the past;
are pregnant or breastfeeding.
Pregnancy and lactation
Epidemiological studies in human pregnancy have shown no risk to the use of paracetamol in recommended doses.
Paracetamol is excreted in breast milk but not in clinically significant amounts. Available data do not indicate that paracetamol is contraindicated during lactation.
3. HOW TO TAKE PANADOL Optizorb?
For oral administration.
Elderly, including those over 60 and children 12 years and above:
Two (2) tablets every 4 hours as needed. Do not take at intervals shorter than four hours and not exceed 8 tablets (4000 mg paracetamol) for a period of 24 hours.
Children (6 to 12 years): 1/2 (half) to one (1) tablet to be given every 4 hours as needed. Should not be given more than 4 (four) tablets in 24 hours.
Do not give children more than three (3) days without consulting a doctor.
Do not give to children under 6 years of age.
If symptoms persist, consult your doctor.
Do not exceed the recommended dose.
What should you do if you take too much?
Adopting too much can damage the liver. If you take more than the recommended dose, seek immediate medical attention, even if you feel well.
What should you do if you forget or you forget to take the required dose?
Take the dose when you remember. Do not take a double dose to make up.
4. POSSIBLE SIDE EFFECTS
Adverse reactions to paracetamol are rare. May occur allergic reactions, eg. skin rash. Rarely may occur changes in the blood picture. Stop taking the medication and consult your doctor if:
monitor allergic reaction such as itching, rash, breathing problems, the occurrence of swelling of the lips, tongue, throat or face;
are sores in the mouth;
you had breathing problems in the use of aspirin or NSAIDs;
have unexpected bleeding or a tendency to bruise.
5. HOW TO STORE PANADOL Optizorb
Keep out of reach of children.
Do not store above 30 ° C.
Do not use after the date indicated on the package.
The expiry date refers to the last day of that month.
Do not dispose of medicines in household waste or sewage. Ask your pharmacist how to dispose of medicines and so will help to protect the environment.
6. FURTHER INFORMATION
What PANADOL Optizorb?
Each tablet contains paracetamol 500 mg.
Also comprises pregelatinized starch, calcium carbonate, alginic acid, crospovidone, povidone, magnesium stearate, silica colloidal anhydrous and sodium methyl (E219), sodium ethyl (E215) and sodium propyl (E 217) - parahydroxybenzoate.
Tablet coating: Opadry white, carnauba wax, distilled water.
Looks PANADOL Optizorb and contents of the pack?
Panadol Optizorb are white to off-white film coated capsule form with smooth edges and embossed "R" in a circle on one side and scored on the other.
The package may contain 12, 16, 24, 30 or 32 tablets.